Doctor insights on:
What Causes Tingling In Hands And Feet
Occurs in either the vascular supply or the nerve supply to the hand is impaired. Tingling typically means altered light touch sensation and it's often confused with the concept of numbness which means absence of sensation. Tinglingcan be fine or coarse depending upon ...Read more
No: There is absolutely no correlation between the two. ...Read more
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
Complication of drug: It is a problem with the drug for you and you should stop the drug. Why are you taking it> migraines? Visit www.Neurosciencemyths.Com for info on migraines and to finds a doctor to help you. ...Read more
Can levaquin (levofloxacin) cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin (levofloxacin) until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more
Mild neuropathy?: Sometimes irritated nerves cause tingling, normally in the toes and feet, sometimes in the hands. Tingling or burning is a symptom of neuropathy, but it does not clinch the diagnosis. High blood sugar and deficient vitamin B12 are common causes of a symptom like this. Be sure you are checked out for causes of neuropathy. ...Read more
Not typical: My best guess is that it is a variant of hyperventilation syndrome. As a result of relaxing your respiratory rate doesn't adequately slow. This related to chronic anxiety and CO2 escapes and your blood becomes more alkaline and paresthesias occur. I advise getting professional evaluation & support for anxiety. I suspect a variant of PTSD if not overt PTSD. ...Read moreSee 1 more doctor answer
Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as well as the outer part of the lower leg and then parts of the feet. An injury may cause those symptoms there, as well as problems with motion. The major nerves that serve the hands are the radial, ulnar and median. ...Read moreSee 1 more doctor answer
I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?
Can be helped: You could be experiencing some degree of hyperventilation which causes changes in your carbon dioxide level in the blood stream, and creates the tingling. First get a handle on the stress/anxiety cascade, and then develop approaches to control you limbs. Cognitive-behavioural approaches may help, and even could try acupuncture. Some anti-anxiety meds could benefit. ...Read moreSee 1 more doctor answer
48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some in face. Taking increased Ca. Will this go away?
Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon right away and get your calcium level checked. You may need more calcium and Vitamin D. The vitamin helps the body absorb calcium from the GI tract. ...Read more
Stressed out: Does it feel like your shoulders are pulled up almost to your ears? I have found that some people get stress build up in their shoulders, neck and upper back. This also goes hand in hand with clenching your teeth. A stress reduction protocol and massage may help the initial pain. The tight muscles may be squeezing the nerve to cause tingling. Use moist heat to relax the soft tissue then stretch. ...Read more
Acetezolomide for IIH. Is there an estimated period of time for the tingling in hands and feet to stop? If tolerable will it go away eventually?
Hi after a FuE hair transplant I have developed tingling in hands and feet and some numbness and also absence of sweat.what could reason be?
I had a DVT/PE now on xarelto.what does tingling in hands and feet indicate and how serious is it? What can I do (hopefully besides another ER visit?)
Go see your doctor: You may be describing a side effect of Xarelto (http://www.drugs.com/xarelto.html) but I can't be sure w/o exam which is why you need to go see your prescribing doctor. Or maybe it's a side effect of your Topamax (topiramate) (http://www.drugs.com/topamax.html). I didn't find any interactions btwn these two drugs (http://www.drugs.com/drug_interactions.php). ...Read more
- Talk to a doctor online
- What is the cause of tingling in hands and feet?
- What can cause tingling in hands and feet?
- What causes tingling in hands and feet after thyroidectomy?
- Tingling in hands and feet causes
- Causes of tingling in the hands and feet
- Cause of tingling hands feet
- Causes of numbness and tingling in the hands and feet
- Causes of tingling sensation in hands and feet
- What causes tingling in the hands and feet?